# SDR DALA2019122727574

- Difficulty date: December 21, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 LOCATED BTW FR 12 TO FR 21 AT FWD GALLEY AREA, REPLACED RAIL DUMMY Y503.2 LOC. BTW FR 12 TO FR 21 AT FWD GALLEY AREA AS PER A320 SRM 51-42-11 AND SRM 51-72-11 AND DWG #D53112825 AND DWG #D53110984
